# SDR AALA20090730TUL29

- Difficulty date: July 24, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- Aircraft time: 64,122 hours, 33,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18997
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PASSENGER SEAT EMERGENCY LIGHT BATTERY PACK IS WEAK.  REPLACED WITH SERVICEABLE BATTERY PACK FOR PASSENGER SEAT EMERGENCY LIGHT.
